AAM  >> Vol. 2 No. 1 (February 2013)

    非线性波动方程的时间周期解
    The Time-Periodic Solution for Nonlinear Wave Equation

  • 全文下载: PDF(405KB)    PP.34-41   DOI: 10.12677/AAM.2013.21005  
  • 下载量: 1,397  浏览量: 4,996  

作者:  

赵维毓,高 平:广州大学数学与信息科学学院,广州

关键词:
Kuramoto-Sivashinsky方程伽辽金方法Leray-Schauder不动点定理 Kuramoto-Sivashinsky Equation; Galerkin Method; Leray-Schauder Fixed Point Theorem

摘要:

本文利用伽辽金方法,Leray-Schauder不动点定理和先验估计,证明了带周期外力和周期边界的非线性Kuramoto-Sivashinsky方程时间周期解的存在性。

In this paper, we study Kuramoto-Sivashinsky equation with periodic boundary condition. The existence and uniqueness of a time-periodic solution is proved by the Galerkin methed and Leray-Schauder fixed point theorem.

文章引用:
赵维毓, 高平. 非线性波动方程的时间周期解[J]. 应用数学进展, 2013, 2(1): 34-41. http://dx.doi.org/10.12677/AAM.2013.21005

参考文献

[1] A. V. Babin, M. I. Vishik. Attractors of partial differential equations and estimate of their dimension. Russian Mathematical Surveys, 1983, 38(4): 133-187.
[2] R. Temam. Infinite dimensional dynamical systems in mechanics and physics. Berlin: Springer, 1988.
[3] 郭柏灵. 无穷维动力系统(上,下)[M]. 北京: 国防工业出版社, 2000.
[4] J. L. Lions. Quelques methods de resolution des problemes aux limites non lineaires. Paris: Dunod, 1969.
[5] H. Kato. Existence of periodic solutions of the Navier-Stokes equations. Journal of Mathematical Analysis and Applications, 1997, 208(1997): 141-157.
[6] M. Nakao. Bounded, periodic and almost periodic solutions of some nonlinear wave equations with a dissipative term. Journal of the Mathematical Society of Japan, 1987, 30(1987): 375-394
[7] D•吉耳巴格, N•S•塔丁格著, 叶其孝译. 二阶椭圆形偏微分方程[M]. 上海: 上海科学技术出版社, 1977.
[8] W. Rudin. Functional analysis. New York: McGraw-Hall, 1973.
[9] 陈亚浙, 吴兰成. 二阶椭圆形方程与椭圆形方程组[M]. 北京: 科学出版社, 1997.
[10] A. Friedman. Partial differential equations. New York: Academic Press, 1969.
[11] 齐民友, 吴方同. 广义函数与数学物理方程(第二版)[M]. 北京: 高等教育出版社, 1999.
[12] R. A. Adams著, 叶其孝, 王耀东等译. 索伯列夫空间[M]. 北京: 高等教育出版社, 1999.
[13] 张恭庆, 林源渠. 泛函分析讲义[M]. 北京: 北京大学出版社, 1987.